| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/30/2025, a sales representative reported via email that an ar-4551 sutureloc meniscal root repair kit experienced a malfunction during a meniscal root repair procedure on (b)(6) 2025.Once the sutureloc implant was placed inside the tibial tunnel, the tensioning loop was pulled multiple times in an attempt to bunch the implant.Despite repeated efforts, the implant failed to bunch and hold as intended.Ultimately, the implant was able to be completely removed from the tibial tunnel, as it never fully set.A new ar-4551 sutureloc meniscal root repair kit was opened and used to successfully complete the procedure without further issues.No patient harm was reported.Additional information was received on 11/07/2025: the case was delayed 10 minutes, and it is unknown if additional anesthesia was administered to the patient.The bone preparation for implant insertion was performed using the 2.4 mm cannulated drill from the ar-4551 kit, and the bone quality was assessed as normal.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.